Open Access
Translator Disclaimer
2005 Asymptotic study of a magneto-hydrodynamic system
J. Benameur, S. Ibrahim, M. Majdoub
Differential Integral Equations 18(3): 299-324 (2005).

Abstract

This paper studies the limit, as a small parameter $\varepsilon\rightarrow0$, of a simplified Magneto-Hydro-Dynamic system in a rotating frame. After proving existence and uniqueness results, we show that, in the strong rotation limit and for a finite time $T$, the solution tends to that of a limit ("averaged") system.

Citation

Download Citation

J. Benameur. S. Ibrahim. M. Majdoub. "Asymptotic study of a magneto-hydrodynamic system." Differential Integral Equations 18 (3) 299 - 324, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35360
MathSciNet: MR2122722

Subjects:
Primary: 35Q35
Secondary: 35B25 , 35B45 , 35Q60 , 76D03 , 76U05 , 76W05

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.18 • No. 3 • 2005
Back to Top